Alert archive / Tennessee / High Wind Warnings in 2019
High Wind Warning 3, NWS Morristown, TN
NWS Morristown, TN issued this high wind warning at Feb 11, 2019, 7:48 PM EST for Blount County, Cocke County, Sevier County, Tennessee. It took effect at Feb 12, 2019, 1:00 AM EST. It was in force for 15 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 11, 2019, 7:48 PM EST (00:48 UTC)
- In effect from
- Feb 12, 2019, 1:00 AM EST
- Expired
- Feb 12, 2019, 3:43 PM EST
- In force
- 15 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Cocke County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 42 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 2:00 AM EST | NON-TSTM WND GST 67 | Cove Mountain, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
344 WWUS74 KMRX 120048 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 748 PM EST Mon Feb 11 2019 ...Windy Conditions Expected Across the Southern Appalachians late tonight through Tuesday afternoon... .Strong southerly winds will develop across the Southern Appalachians late tonight through Tuesday afternoon. The highest winds will be across the mountains and adjacent foothills of East Tennessee and southwest Virginia. TNZ041-072-074-120900- /O.UPG.KMRX.WI.Y.0010.190212T0600Z-190212T2100Z/ /O.NEW.KMRX.HW.W.0003.190212T0600Z-190212T2100Z/ Cocke Smoky Mountains-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Cosby, Cades Cove, and Gatlinburg 748 PM EST Mon Feb 11 2019 ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 4 PM EST TUESDAY... The National Weather Service in Morristown has issued a High Wind Warning, which is in effect from 1 AM to 4 PM EST Tuesday. The Wind Advisory is no longer in effect. * WINDS...Sustained southerly winds increasing to 25 to 40 mph with gusts up to 60 mph. * TIMING...1 AM to 4 PM EST Tuesday * IMPACTS...Strong winds may blow down limbs, trees, and power lines. A few power outages could occur. Traveling across the higher terrain, such as Highway 441, could be difficult. Be prepared for sudden strong gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph and/or gusts of 58 mph or stronger can be expected at times. Winds of these magnitudes can cause property damage and power outages. Motorists should use caution...especially those in high profile vehicles. && $$ TNZ018-043-045-047-VAZ002-006-120900- /O.EXA.KMRX.WI.Y.0010.190212T0600Z-190212T2100Z/ Johnson-Southeast Greene-Unicoi-Southeast Carter-Wise-Russell- Including the cities of Mountain City, Cedar Creek, Erwin, Roan Mountain, Wise, Norton, and Lebanon 748 PM EST Mon Feb 11 2019 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST TUESDAY... The National Weather Service in Morristown has issued a Wind Advisory, which is in effect from 1 AM to 4 PM EST Tuesday. * WINDS...South 20 to 30 mph with gusts up to 45 mph. The strongest winds across the higher elevations. * TIMING...1 AM to 4 PM EST Tuesday * IMPACTS...Strong winds may blow down limbs, trees, and power lines. A few power outages could occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TNZ087-120900- /O.CON.KMRX.WI.Y.0010.190212T0600Z-190212T2100Z/ Southeast Monroe- Including the city of Coker Creek 748 PM EST Mon Feb 11 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST TUESDAY... * WINDS...South 20 to 30 mph with gusts up to 45 mph. * TIMING...1 AM to 4 PM EST Tuesday * IMPACTS...Strong winds may blow down limbs, trees, and power lines. A few power outages could occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
028 WWUS74 KMRX 120856 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 356 AM EST Tue Feb 12 2019 ...Windy Conditions Expected Across the Southern Appalachians late tonight through Wednesday... .Strong southerly winds will develop across the Southern Appalachians late tonight through Tuesday afternoon. The highest winds will be across the mountains and adjacent foothills of East Tennessee and southwest Virginia. A tight pressure gradient developing behind today's storm system will keep winds rather strong well into Wednesday. TNZ041-072-074-121700- /O.EXB.KMRX.WI.Y.0010.190212T2100Z-190214T0000Z/ /O.CON.KMRX.HW.W.0003.000000T0000Z-190212T2100Z/ Cocke Smoky Mountains-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Cosby, Cades Cove, and Gatlinburg 356 AM EST Tue Feb 12 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY... The National Weather Service in Morristown has issued a Wind Advisory, which is in effect from 4 PM this afternoon to 7 PM EST Wednesday. * WINDS...South 20 to 30 mph with gusts up to 45 mph today with a wind shift to the west with speeds of 15 to 25 mph with gusts up to 40 mph tonight into Wednesday. * TIMING...1 AM to 4 PM EST Tuesday for the high wind warning then 7 pm EST tonight to 7 pm EST Wednesday for the wind advisory. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. A few power outages could occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph and/or gusts of 58 mph or stronger can be expected at times. Winds of these magnitudes can cause property damage and power outages. Motorists should use caution...especially those in high profile vehicles. A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ VAZ008-121700- /O.EXB.KMRX.WI.Y.0010.190212T2100Z-190214T0000Z/ Washington- Including the city of Abingdon 356 AM EST Tue Feb 12 2019 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY... The National Weather Service in Morristown has issued a Wind Advisory, which is in effect from 4 PM this afternoon to 7 PM EST Wednesday. * WINDS...South 20 to 30 mph with gusts up to 45 mph with a to the west with speeds of 15 to 25 mph with gusts up to 40 mph tonight into Wednesday. * TIMING...1 AM to 4 PM EST Tuesday and behind the front, 7 PM EST tonight to 7 pm EST Wednesday * IMPACTS...Strong winds may blow down limbs, trees, and power lines. A few power outages could occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TNZ018-043-045-047-087-VAZ006-121700- /O.EXT.KMRX.WI.Y.0010.000000T0000Z-190214T0000Z/ Johnson-Southeast Greene-Unicoi-Southeast Carter-Southeast Monroe- Russell- Including the cities of Mountain City, Cedar Creek, Erwin, Roan Mountain, Coker Creek, and Lebanon 356 AM EST Tue Feb 12 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...South 20 to 30 mph with gusts up to 45 mph, with a to the west with speeds of 15 to 25 mph with gusts up to 40 mph tonight into Wednesday. * TIMING...1 AM to 4 PM EST Tuesday and behind the front, 7 PM EST tonight to 7 pm EST Wednesday * IMPACTS...Strong winds may blow down limbs, trees, and power lines. A few power outages could occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ VAZ002-121700- /O.CON.KMRX.WI.Y.0010.000000T0000Z-190212T2100Z/ Wise- Including the cities of Wise and Norton 356 AM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...South 20 to 30 mph with gusts up to 45 mph. The strongest winds across the higher elevations. * TIMING...1 AM to 4 PM EST Tuesday * IMPACTS...Strong winds may blow down limbs, trees, and power lines. A few power outages could occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
298 WWUS74 KMRX 121511 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 1011 AM EST Tue Feb 12 2019 ...Windy Conditions Expected Across the Southern Appalachians through Wednesday... .Strong southerly winds will continue across the Southern Appalachians through Wednesday afternoon. The highest winds will be across the mountains and adjacent foothills of East Tennessee and southwest Virginia. A tight pressure gradient developing behind today's storm system will keep winds rather strong well into Wednesday. TNZ041-072-074-130500- /O.CON.KMRX.HW.W.0003.000000T0000Z-190212T2100Z/ /O.CON.KMRX.WI.Y.0010.190212T2100Z-190214T0000Z/ Cocke Smoky Mountains-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Cosby, Cades Cove, and Gatlinburg 1011 AM EST Tue Feb 12 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY... * WINDS...West 15 to 25 mph with gusts up to 50 mph. * TIMING...High wind warning through 4 PM this afternoon with a wind advisory through 7 PM Wednesday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph and/or gusts of 58 mph or stronger can be expected at times. Winds of these magnitudes can cause property damage and power outages. Motorists should use caution...especially those in high profile vehicles. A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ VAZ002-122100- /O.CON.KMRX.WI.Y.0010.000000T0000Z-190212T2100Z/ Wise- Including the cities of Wise and Norton 1011 AM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...South 10 to 20 mph with gusts up to 40 mph. * TIMING...through 4 PM this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ VAZ008-130500- /O.CON.KMRX.WI.Y.0010.190212T2100Z-190214T0000Z/ Washington- Including the city of Abingdon 1011 AM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY... * WINDS...West 15 to 25 mph with gusts up to 40 mph. * TIMING...from 4 PM this afternoon through 7 PM Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TNZ018-043-045-047-087-VAZ006-130500- /O.CON.KMRX.WI.Y.0010.000000T0000Z-190214T0000Z/ Johnson-Southeast Greene-Unicoi-Southeast Carter-Southeast Monroe- Russell- Including the cities of Mountain City, Cedar Creek, Erwin, Roan Mountain, Coker Creek, and Lebanon 1011 AM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...West 15 to 25 mph with gusts up to 45 mph. * TIMING...through 7 PM Wednesday * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
888 WWUS74 KMRX 122043 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 343 PM EST Tue Feb 12 2019 ...Windy Conditions Expected Across the Southern Appalachians through Wednesday... .Strong southerly winds will continue across the Southern Appalachians through Wednesday afternoon. The highest winds will be across the mountains and adjacent foothills of East Tennessee and southwest Virginia. A tight pressure gradient developing behind today's storm system will keep winds rather strong well into Wednesday. TNZ041-072-074-130445- /O.CAN.KMRX.HW.W.0003.000000T0000Z-190212T2100Z/ /O.CON.KMRX.WI.Y.0010.190212T2100Z-190214T0000Z/ Cocke Smoky Mountains-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Cosby, Cades Cove, and Gatlinburg 343 PM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Morristown has cancelled the High Wind Warning. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * TIMING...High wind warning through 4 PM this afternoon with a wind advisory through 7 PM Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TNZ018-043-045-047-087-VAZ006-130445- /O.CAN.KMRX.WI.Y.0010.000000T0000Z-190214T0000Z/ /O.NEW.KMRX.WI.Y.0011.190212T2100Z-190214T0000Z/ Johnson-Southeast Greene-Unicoi-Southeast Carter-Southeast Monroe- Russell- Including the cities of Mountain City, Cedar Creek, Erwin, Roan Mountain, Coker Creek, and Lebanon 343 PM EST Tue Feb 12 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST WEDNESDAY... The National Weather Service in Morristown has issued a Wind Advisory, which is in effect until 7 PM EST Wednesday. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * TIMING...through 7 PM Wednesday * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ VAZ002-122145- /O.CAN.KMRX.WI.Y.0010.000000T0000Z-190212T2100Z/ Wise- Including the cities of Wise and Norton 343 PM EST Tue Feb 12 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Morristown has cancelled the Wind Advisory. Winds have decreased across the area. $$ VAZ008-130445- /O.CON.KMRX.WI.Y.0010.190212T2100Z-190214T0000Z/ Washington- Including the city of Abingdon 343 PM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...West 15 to 25 mph with gusts up to 40 mph. * TIMING...from 4 PM this afternoon through 7 PM Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph and/or gusts of 40 to 57 mph are expected or occurring. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Feb 11, 6:40 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 11, 6:40 PM EST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
640 PM EST Mon Feb 11 2019
.AVIATION...Will see a rather active TAF period as a low pressure
system tracks across the Southern Appalachian Region. Through the
night...the main band of showers will remain west of the area...
though scattered light showers may move in ahead of the main line.
Low clouds...generally IFR to LIFR...will persist over the area with
areas of fog expected through much of the night. Tuesday morning
into the afternoon...a large band of showers and possibly a stray
rumble of thunder will push through the area. This will keep low
clouds in place with reduced VIS and SHRA. Additionally...a strong
850MB jet will accompany the system and will create locally breezy
and gusty conditions Tuesday afternoon and this wind field will also
generate strong winds above the surface for LLWS conditions
beginning overnight and continuing through to 00Z. Do not expect
much improvement in conditions through the end of the TAF period.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...Flash Flood Watch from late tonight through Tuesday evening for
Anderson-Campbell-Claiborne-Grainger-Hamblen-Hancock-
Hawkins-Jefferson-Johnson-Knox-Morgan-Northwest Carter-
Northwest Greene-Scott TN-Southeast Carter-Sullivan-Unicoi-
Union-Washington TN.
Wind Advisory from 1 AM to 4 PM EST Tuesday for Blount Smoky
Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains-
Southeast Monroe.
VA...Flash Flood Watch from late tonight through Tuesday evening for
Lee-Russell-Scott-Washington-Wise.
&&
mjbHazardous weather outlook, Feb 11, 3:51 PM EST, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 351 PM EST Mon Feb 11 2019 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-122100- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 351 PM EST Mon Feb 11 2019 /251 PM CST Mon Feb 11 2019/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight An approaching cold front will bring strong gusty winds to the Smoky Mountain peaks and foothills late tonight through Tuesday afternoon. Sustained winds of 25-35 mph with gusts over 50 mph are expected which could result in tree damage and a few power outages. Widespread showers will move into the region from west to east after Midnight. Given the saturated ground from recent rains, pockets of flash flooding could occur. Use caution if traveling. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Rain and possible thunderstorms will continue into Tuesday afternoon which could result in pockets of flash flooding. Use caution if traveling. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 11:07 AM EST | Areal Flood Advisory | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more | 6 hr |
| Feb 12, 11:17 AM EST | Areal Flood Advisory | MRX | Anderson, Blount, Knox, Loudon, Monroe, Roane | 6 hr |
| Feb 12, 11:39 AM EST | River Flood Advisory | MRX | Claiborne, Grainger, Hancock | 36 hr |
| Feb 12, 11:39 AM EST | River Flood Advisory | MRX | Hawkins, Sullivan | 36 hr |
| Feb 12, 11:39 AM EST | River Flood Advisory | MRX | Cocke | 36 hr |
| Feb 12, 1:47 PM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Grainger, Hancock, Scott and 1 more | 4 hr |
| Feb 12, 2:15 PM EST | Areal Flood Advisory | MRX | Morgan, Roane, Scott | 3 hr |
| Feb 12, 3:43 PM EST | Wind Advisory | MRX | Carter, Greene, Johnson, Monroe, Unicoi | 26 hr |
Nearby
High Wind Warnings in Tennessee, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.